MAUDE Adverse Event Report: MEDICAL ACTION INDUSTRIES IV START KIT

MEDICAL ACTION INDUSTRIES IV START KIT
Model Number 79094D
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Incident one of two.The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.Medical action industries is the manufacturer of the piv start convenience kit containing the complaint medichoice skin protectant prep pad component, r6384, lot: 2410jk510a, manufactured by jianerkang medical co.Ltd.(fda registration 9616874).This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Event or Problem Description
Incident one.It was reported two patients had a reaction (described as burn) following use of skin prep component contained within piv start convenience kit.Patients are being monitored for any signs of infection.No other treatment or patient effects were communicated.
 
Additional Manufacturer Narrative
No samples available; the photograph confirms the reaction to r6384 component.The component is received pre-packaged and placed directly into kits.No on-site activities involve handling or altering the component in a way that could affect patient sensitivity or trigger reactions to its ingredients.There were no nonconformances reported during kit manufacturing.Based on review of the picture, the reaction seems to only be present where the dressing was applied.The root cause could not be definitively determined.This is the only complaint related to a reaction for this component received in 2025.The component is also used in other convenience kits.In 2024, there was only one similar complaint, which involved a different convenience kit and a different component lot.Hence there is no trend for this issue.This product incident is documented in the complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
IV START KIT
Common Device Name
IV START KIT
Manufacturer (Section D)
MEDICAL ACTION INDUSTRIES
25 heywood road
arden NC 28704
Manufacturer (Section G)
JIANERKANG MEDICAL CO., LTD.
no.1, jianerkang road
zhixi town industrial zone jintan district
changzhou city jiangsu, china
Manufacturer Contact
nichole coggins
25 heywood road
arden, NC 28704
8287820529
MDR Report Key22561040
Report Number1030451-2025-00005
Device Sequence Number18587975
Product Code LRS
UDI-Device Identifier20809160410605
UDI-Public20809160410605
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number79094D
Device Catalogue Number79094D
Device Lot Number328983
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown